Works matching DE "MATHEMATICAL constants"
Results: 2535
Aggregation Without Interpersonal Comparisons of Well‐Being.
- Published in:
- Philosophy & Phenomenological Research, 2022, v. 105, n. 1, p. 18, doi. 10.1111/phpr.12783
- Publication type:
- Article
NEW CALABI-BERNSTEIN RESULTS FOR SOME ELLIPTIC NONLINEAR EQUATIONS.
- Published in:
- Analysis & Applications, 2013, v. 11, n. 1, p. -1, doi. 10.1142/S0219530513500024
- By:
- Publication type:
- Article
COMPLETENESS THEOREMS IN THE UNIFORM NORM CONNECTED TO ELLIPTIC EQUATIONS OF HIGHER ORDER WITH CONSTANT COEFFICIENTS.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 1, p. 1, doi. 10.1142/S0219530512500017
- By:
- Publication type:
- Article
SHARP DECAY ESTIMATES OF THE SOLUTIONS TO A CLASS OF NONLINEAR SECOND ORDER ODE's.
- Published in:
- Analysis & Applications, 2011, v. 9, n. 1, p. 49, doi. 10.1142/S021953051100173X
- By:
- Publication type:
- Article
BILINEARIZATION AND SOLUTIONS OF THE KdV6 EQUATION.
- Published in:
- Analysis & Applications, 2008, v. 6, n. 4, p. 401, doi. 10.1142/S0219530508001249
- By:
- Publication type:
- Article
RATIONAL SOLUTIONS OF THE BOUSSINESQ EQUATION.
- Published in:
- Analysis & Applications, 2008, v. 6, n. 4, p. 349, doi. 10.1142/S0219530508001250
- By:
- Publication type:
- Article
NONLINEARLY ELASTIC THIN PLATE MODELS FOR A CLASS OF OGDEN MATERIALS:: I. THE MEMBRANE MODEL.
- Published in:
- Analysis & Applications, 2005, v. 3, n. 2, p. 195, doi. 10.1142/S0219530505000534
- By:
- Publication type:
- Article
THE BARNES ζ-FUNCTION, SPHERE DETERMINANTS AND GLAISHER–KINKELIN–BENDERSKY CONSTANTS.
- Published in:
- Analysis & Applications, 2005, v. 3, n. 1, p. 45, doi. 10.1142/S0219530505000479
- By:
- Publication type:
- Article
CHAOTIC BEHAVIOR IN CERTAIN SINGULARLY PERTURBED EQUATIONS WITH PIECEWISE CONSTANT DELAYS.
- Published in:
- Analysis & Applications, 2003, v. 1, n. 4, p. 413, doi. 10.1142/S0219530503000211
- By:
- Publication type:
- Article
Rigidity of Compact Riemannian Spin Manifolds with Boundary.
- Published in:
- Letters in Mathematical Physics, 2008, v. 86, n. 2/3, p. 177, doi. 10.1007/s11005-008-0277-0
- By:
- Publication type:
- Article
Constant and Equivariant Cyclic Cohomology.
- Published in:
- Letters in Mathematical Physics, 2007, v. 79, n. 1, p. 67, doi. 10.1007/s11005-006-0130-2
- By:
- Publication type:
- Article
No Show Paradox and the Golden Number in Generalized Condorcet Voting Methods.
- Published in:
- Group Decision & Negotiation, 2015, v. 24, n. 3, p. 497, doi. 10.1007/s10726-014-9416-4
- By:
- Publication type:
- Article
On a new extension of Hilbert’s inequality with some parameters.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 108, n. 4, p. 337, doi. 10.1007/s10474-005-0229-4
- By:
- Publication type:
- Article
The linear polarization constant of R<sup>n</sup>.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 108, n. 1/2, p. 129, doi. 10.1007/s10474-005-0214-y
- By:
- Publication type:
- Article
HUA'S THEOREM WITH THE PRIMES IN SHAPIRO PRIME SETS.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 104, n. 4, p. 323, doi. 10.1023/B:AMHU.0000036292.01924.ce
- By:
- Publication type:
- Article
Continuous families of Hölder functions that are not of bounded variation.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 104, n. 1/2, p. 71, doi. 10.1023/B:AMHU.0000034363.34646.f2
- By:
- Publication type:
- Article
Eigenvalues and eigenvectors of banded Toeplitz matrices and the related symbols.
- Published in:
- Numerical Linear Algebra with Applications, 2018, v. 25, n. 5, p. 1, doi. 10.1002/nla.2137
- By:
- Publication type:
- Article
A scalable multigrid method for solving indefinite Helmholtz equations with constant wave numbers.
- Published in:
- Numerical Linear Algebra with Applications, 2014, v. 21, n. 2, p. 177, doi. 10.1002/nla.1926
- By:
- Publication type:
- Article
Nonsymmetric Black Box multigrid with coarsening by three.
- Published in:
- Numerical Linear Algebra with Applications, 2012, v. 19, n. 2, p. 194, doi. 10.1002/nla.1813
- By:
- Publication type:
- Article
On solving periodic Riccati equations.
- Published in:
- Numerical Linear Algebra with Applications, 2008, v. 15, n. 9, p. 809, doi. 10.1002/nla.604
- By:
- Publication type:
- Article
Bounds on the Solution of Linear Time-Periodic Systems.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 447, doi. 10.1002/pamm.201310217
- By:
- Publication type:
- Article
A uniformly optimal-order estimate for finite volume method for advection-diffusion equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2014, v. 30, n. 1, p. 17, doi. 10.1002/num.21790
- By:
- Publication type:
- Article
Some single-machine scheduling problems with the extended sum-of-processing-time-based aging effect.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2012, v. 59, n. 1-4, p. 299, doi. 10.1007/s00170-011-3481-5
- By:
- Publication type:
- Article
Notes on 'Single-machine scheduling with past-sequence-dependent setup times and effects of deterioration and learning'.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2011, v. 57, n. 1-4, p. 341, doi. 10.1007/s00170-011-3276-8
- By:
- Publication type:
- Article
The redefinition of B-spline curve.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2011, v. 57, n. 1-4, p. 265, doi. 10.1007/s00170-010-3128-y
- By:
- Publication type:
- Article
Simultaneous optimization of multi-response problems in the Taguchi method using genetic algorithm.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2006, v. 30, n. 9/10, p. 870, doi. 10.1007/s00170-005-0095-9
- By:
- Publication type:
- Article
W stability of the Fortin operator for the MAC scheme.
- Published in:
- Calcolo, 2012, v. 49, n. 1, p. 63, doi. 10.1007/s10092-011-0045-x
- By:
- Publication type:
- Article
Multilevel optimization of composite panels under complex load and boundary conditions.
- Published in:
- Structural & Multidisciplinary Optimization, 2008, v. 36, n. 1, p. 15, doi. 10.1007/s00158-007-0181-8
- By:
- Publication type:
- Article
Covering Complete Hypergraphs with Cuts of Minimum Total Size.
- Published in:
- Graphs & Combinatorics, 2012, v. 28, n. 1, p. 109, doi. 10.1007/s00373-011-1030-5
- By:
- Publication type:
- Article
On the Chromatic Number of H-Free Graphs of Large Minimum Degree.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 5, p. 741, doi. 10.1007/s00373-010-0994-x
- By:
- Publication type:
- Article
Algorithmic Folding Complexity.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 3, p. 341, doi. 10.1007/s00373-011-1019-0
- By:
- Publication type:
- Article
Edge-disjoint Open Trails in Complete Bipartite Multigraphs.
- Published in:
- Graphs & Combinatorics, 2010, v. 26, n. 2, p. 207, doi. 10.1007/s00373-010-0904-2
- By:
- Publication type:
- Article
Delsarte Set Graphs with Small c<sub>2</sub>.
- Published in:
- Graphs & Combinatorics, 2010, v. 26, n. 2, p. 147, doi. 10.1007/s00373-010-0905-1
- By:
- Publication type:
- Article
An Upper Bound for the Total Domination Subdivision Number of a Graph.
- Published in:
- Graphs & Combinatorics, 2009, v. 25, n. 5, p. 727, doi. 10.1007/s00373-010-0877-1
- By:
- Publication type:
- Article
New approach in constitutive modelling of commercially pure titanium thermo-mechanical processing.
- Published in:
- Continuum Mechanics & Thermodynamics, 2021, v. 33, n. 5, p. 2109, doi. 10.1007/s00161-021-01011-5
- By:
- Publication type:
- Article
The second order pullback equation.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2014, v. 49, n. 1/2, p. 583, doi. 10.1007/s00526-012-0593-1
- By:
- Publication type:
- Article
Global existence for the Cauchy problem of the parabolic-parabolic Keller-Segel system on the plane.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 48, n. 3/4, p. 491, doi. 10.1007/s00526-012-0558-4
- By:
- Publication type:
- Article
Conformal invariants measuring the best constants for Gagliardo-Nirenberg-Sobolev inequalities.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 48, n. 3/4, p. 507, doi. 10.1007/s00526-012-0559-3
- By:
- Publication type:
- Article
An optimal constant for the existence of least energy solutions of a coupled Schrödinger system.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 48, n. 3/4, p. 695, doi. 10.1007/s00526-012-0568-2
- By:
- Publication type:
- Article
Sharp constants in weighted trace inequalities on Riemannian manifolds.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 48, n. 3/4, p. 555, doi. 10.1007/s00526-012-0562-8
- By:
- Publication type:
- Article
Symplectic mean curvature flow in CP.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 48, n. 1/2, p. 111, doi. 10.1007/s00526-012-0544-x
- By:
- Publication type:
- Article
Capacitary estimates of solutions of semilinear parabolic equations.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 48, n. 1/2, p. 131, doi. 10.1007/s00526-012-0545-9
- By:
- Publication type:
- Article
Sharp higher-order Sobolev inequalities in the hyperbolic space $${\mathbb{H}^n}$$.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 47, n. 3/4, p. 567, doi. 10.1007/s00526-012-0528-x
- By:
- Publication type:
- Article
Isoperimetric inequalities for an ergodic stochastic control problem.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 46, n. 3/4, p. 749, doi. 10.1007/s00526-012-0502-7
- By:
- Publication type:
- Article
The long time behavior of fourth order curvature flows.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 46, n. 1/2, p. 39, doi. 10.1007/s00526-011-0472-1
- By:
- Publication type:
- Article
Non-compactness of the prescribed Q-curvature problem in large dimensions.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 46, n. 1/2, p. 123, doi. 10.1007/s00526-011-0477-9
- By:
- Publication type:
- Article
An optimal Hardy-Morrey inequality.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 45, n. 3/4, p. 421, doi. 10.1007/s00526-011-0464-1
- By:
- Publication type:
- Article
Complete stable CMC surfaces with empty singular set in Sasakian sub-Riemannian 3-manifolds.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 43, n. 3/4, p. 311, doi. 10.1007/s00526-011-0412-0
- By:
- Publication type:
- Article
Almost-Schur lemma.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 43, n. 3/4, p. 347, doi. 10.1007/s00526-011-0413-z
- By:
- Publication type:
- Article
Hartman-Wintner's theorem and its applications.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 43, n. 3/4, p. 389, doi. 10.1007/s00526-011-0415-x
- By:
- Publication type:
- Article